Actifed Tablets 12

7.00

Actifed Tablets have a dual action to relieve nasal congestion and dry up a runny nose or watery eyes associated with allergies, hay fever or the common cold.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

What are Actifed Tablets Used For?

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose. Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Dosage: For oral use only

  • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.
  • Do not exceed the stated dose.
  • Keep out of reach and sight of children.

Contains

  • Each tablet contains:┬á2.5mg Triprolidine hydrochloride and 60mg Pseudoephedrine hydrochloride.
  • Other ingredients include:┬álactose monohydrate, Maize starch, Povidone, Magnesium stearate (E572).

Warning

  • May cause drowsiness. If affected, do not drive or operate machinery.
  • Avoid alcoholic drink.
  • If you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.

Storage Instructions

  • Do not store above 25┬░C.
  • Store in original container to protect from moisture and light.

Please read the enclosed leaflet carefully.

Reviews

There are no reviews yet.

Be the first to review “Actifed Tablets 12”

Your email address will not be published. Required fields are marked *